# SDR 96UAL900812

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT INOPERABLE.  REPLACED EMERGENCY LIGHT PER MM 33-50-21, OPERATIONS CHECK NORMAL.
